# SDR CA100531008

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAULT - BROKEN RT INBD FLAP ACTUATOR FAIRING ROD.  RECEIVED CALL STATING THAT THE CREW REPORTED A FLAPS FAULT AMBER MESSAGE IN FLIGHT.  PILOTS SELECTED FLAPS 20 DURING APPROACH AND THE FLAP STOPPED AT 17 DEGS WHEN THE FLAP FAULT MESSAGE POSTED.  UPON LANDING THE PILOTS ATTEMPTED TO MOVE THE FLAPS AND THE FLAPS OPERATED NORMALLY AND FAULT CLEARED.  DURING INSPECTION IT WAS NOTED THAT THE RT INBD FLAP ACTUATOR FAIRING WAS NOT SECURED (REFERENCE ATTACHED PICTURES).
